# SDR CALA2015111094807

- Difficulty date: November 7, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 72,101 hours, 24,386 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON WALK AROUND, FWD OF L2 DOOR APPROX BS 600, 24 INCHES BELOW PAX WINDOW, 1 INCH WIDE, 1 - 4 INCH DEEP APPROX.  IAW AVO ESC151106-5687-1 PERFORMED STEP 1, CAREFULLY REMOVED ALL FASTENERS ATTACHING THE EXISTING REPAIR SKIN & SPLICES, DISCARDED CONT OF AMIS ITEM 1012003, VERIFIED STEP 01 COMPLETED IAW AVO ESC151106-5687-1 CONT OF AMIS ITEM 1012005.
